Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on hyponormal weighted shifts


Author: Peng Fan
Journal: Proc. Amer. Math. Soc. 92 (1984), 271-272
MSC: Primary 47B37
MathSciNet review: 754718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ T$ is a hyponormal weighted shift (unilateral or bilateral) and if $ p$ is a polynomial, $ p(T)$ may not be hyponormal.


References [Enhancements On Off] (What's this?)

  • [1] Allen L. Shields, Weighted shift operators and analytic function theory, Topics in operator theory, Amer. Math. Soc., Providence, R.I., 1974, pp. 49–128. Math. Surveys, No. 13. MR 0361899 (50 #14341)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0754718-2
PII: S 0002-9939(1984)0754718-2
Article copyright: © Copyright 1984 American Mathematical Society